Metrics

From
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space by M. Koierng Meitei, Yumnam Rohen and R. S. Verma American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140 doi:10.12691/ajams-6-4-3
Views
3856
Html 3434
Abstract 422
02 August 2018 (publication date) through 30 January 2020 *
17.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1736
PDF681
Epub561
XML332
PPT0
Figures83
Tables79
Export: 1068
RIS336
BibTex381
Endnote351
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com